×

zbMATH — the first resource for mathematics

Über das Einbettungsproblem der algebraischen Zahlentheorie. (German) Zbl 0267.12005

MSC:
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, E., Tate, J.: Class Field Theory. New York, Amsterdam: Benjamin 1968. · Zbl 0176.33504
[2] Bauer, M.: Zur Theorie der algebraischen Zahlkörper. Math. Ann.77, 353-356 (1916). · JFM 46.0249.02 · doi:10.1007/BF01475865
[3] Demu?kin, S.P., ?afarevi?, I.R.: The imbedding problem for local fields. Izv. Akad. Nauk. Ser. Mat.23 (1959); AMS Translation, Ser. 2, vol.27, 267-288 (1963).
[4] Hasse, H.: Zum Existenzsatz von Grunwald in der Klassenkörpertheorie. J. reine angew. Math.188, 40-64 (1950). · Zbl 0039.03102 · doi:10.1515/crll.1950.188.40
[5] Hoechsmann, K.: Über die Gruppe der maximalenl-Erweiterung eines globalen Körpers. J. reine angew. Math.222, 142-147 (1966). · Zbl 0138.26903 · doi:10.1515/crll.1966.222.142
[6] Hoechsmann, K.: Zum Einbettungsproblem. J. reine angew. Math.229, 81-106 (1968). · Zbl 0185.11202 · doi:10.1515/crll.1968.229.81
[7] Huppert, B.: Endliche Gruppen I. Berlin, Heidelberg, New York: Springer 1967. · Zbl 0217.07201
[8] Ikeda, M.: Zum Existenz eigentlicher galoisscher Körper beim Einbettungsproblem. Hamb. Abh.24, 126-131 (1960). · Zbl 0095.02901 · doi:10.1007/BF02942025
[9] Ikeda, M.: Zum Existenzsatz von Grunwald. J. reine angew. Math.216, 12-24 (1964). · Zbl 0124.02401 · doi:10.1515/crll.1964.216.12
[10] Iwasawa, K.: On solvable extensions of algebraic number fields. Annals of Math.58, 548-572 (1953). · Zbl 0051.26602 · doi:10.2307/1969754
[11] Koch, H.: Galoissche Theorie derp-Erweiterungen. Berlin: VEB Deutscher Verlag der Wissenschaften 1970.
[12] Lang, S.: Rapport sur la Cohomologie des Groupes. New York: Benjamin 1966. · Zbl 0171.28903
[13] Neukirch, J.: Freie Produkte pro-endlicher Gruppen und ihre Kohomologie. Arch. Math., vol.XXII, 337-357 (1971). · Zbl 0254.20023 · doi:10.1007/BF01222586
[14] Neukirch, J.: Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen. J. reine angew. Math.259, 1-47 (1973). · Zbl 0263.12006 · doi:10.1515/crll.1973.259.1
[15] Poitou, G.: Cohomologie Galoisienne des Modules finis. Paris: Dunod 1967. · Zbl 0161.04203
[16] Reichardt, H.: Konstruktion von Zahlkörpern mit gegebener Galoisgruppe von Primzahlpotenzordnung. J. reine angew. Math.177 (1937). · Zbl 0016.15103
[17] ?afarevi?, I.R.: On the construction of fields with a given galois group of order 1 a . Jzv. Akad. Nauk. SSSR. Ser. Mat.18, 216-296 (1954), AMS Translation, Ser. 2, vol.4, 107-142 (1956).
[18] ?afarevi?, I.R.: On the problem of imbedding fields. Jzv. Akad. Nauk. SSSR. Ser. Mat.18, 389-418 (1954); AMS Translations, Ser. 2, vol.4, 151-183 (1956). · Zbl 0057.03303
[19] ?afarevi?, I.R.: Construction of fields of algebraic numbers with given solvable galois group. Izv. Akad. Nauk. SSSR. Ser. Math.18, 525-578 (1954); AMS Translation, Ser. 2, vol.4, 185-237 (1956). · Zbl 0057.27401
[20] Scholz, A.: Konstruktion algebraischer Zahlkörper mit beliebiger Gruppe von Primzahlpotenzordnung. Math. Z.42, 161-188 (1936). · Zbl 0016.00602 · doi:10.1007/BF01160071
[21] Serre, J.-P.: Cohomologie Galoisienne. Lecture Notes in Mathematics5, Berlin-Göttingen-Heidelberg: Springer 1964 (4th-edition, 1973). · Zbl 0143.05901
[22] Tate, J.: Duality Theorems in Galois Cohomology over number fields. Proc. Cong. Stockholm, 288-295 (1962).
[23] Wang, S.: On Grunwald’s Theorem. Annals of Math.51, 471-484 (1950). · Zbl 0036.15802 · doi:10.2307/1969335
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.